# SDR ASOA2015041712616

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,823 hours, 20,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL CORRODED IN MULTIPLE LOCATIONS FROM FS 785 TO FS 863.  REMOVED CORROSION AND AFTER FURTHER EVALUATION FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01 AND IAW REO 670-53-00-013.  COMPLIED WITH ECTC REO 670-53-00-343, GREO 670-53-00343 REV J AS WRITTEN.  REMOVED LT SIDE SEAT RAIL AT FS 785-FS 863 IAW AMM 53-00-49-000-801-A03.  REPLACED LT SIDE SEAT RAIL AT FS 785-863 IAW AMM 53-00-49-400-801-A03.
